| Model Number |
UNIVERS REVERS TRIAL 36 +3 |
| Medical Device Problem Codes |
Break (1069); Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 07/01/2025, it was reported by a sales representative via (b)(4) that (qty.(b)(4) of an ar-9530s-03 univers revers trial were broken, sharp in the holes where you place the instrument to squeeze them.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex was able to determine the most likely cause.The most likely cause for the reported failure is wear and tear damage incurred over time.The manufacturing date was 2017.